Alert archive / Arkansas / River Flood Warnings in 2016

River Flood Warning 44, NWS Memphis, TN

March 10, 2016Dunklin County, Missouri; Clay County, Greene County, Arkansas

NWS Memphis, TN issued this river flood warning at Mar 10, 2016, 11:47 AM CST for Dunklin County, Missouri; Clay County, Greene County, Arkansas. It took effect at Mar 11, 2016, 6:00 PM CST. It was in force for 24 hr.

The area

The outline as issued.

The facts

Issued
Mar 10, 2016, 11:47 AM CST (17:47 UTC)
In effect from
Mar 11, 2016, 6:00 PM CST
Expired
Mar 12, 2016, 6:00 PM CST
In force
24 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
Minor

Counties Clay County, AR, Greene County, AR, Dunklin County, MO

The radar

The Memphis radar (KNQA), 117 km from the middle of the area, began a volume at 17:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point St. Francis River at St. Francis (SFRA4).

Action stage
19 ft
Minor stage
22 ft
Moderate stage
27 ft
Major stage
31 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07040100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

126 
WGUS44 KMEG 101747
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1147 AM CST THU MAR 10 2016

The National Weather Service has issued a Flood Warning for the 
Coldwater River...Loosahatchie River...North Fork Obion River...S.F. 
Fork Forked Deer River...S.F. Forked Deer River...Saint Francis 
River...Tallahatchie River...Wolf River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tonight or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

TNC047-157-110600-
/O.NEW.KMEG.FL.W.0041.160311T0000Z-160311T0600Z/
/ROST1.1.ER.160311T0000Z.160311T0000Z.160311T0000Z.NR/
1147 AM CST THU MAR 10 2016

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Wolf River near Wolf River Near Rossville 1N
* from Thursday March 10 until Thursday March 10.
* At 11 AM Thursday the stage was...12.3 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 13.0 feet Thursday March 10.
* Flood stage is 13.0 feet.
At 13.0 feet, Small creeks that flow into the Wolf River will begin 
to back up. Flooding will begin near the Wolf River north of Piperton
and north of Collierville..  

&&

LAT...LON 3516 8964 3516 8914 3483 8915 3491 8943
      3502 8965                       

$$

TNC131-183-111746-
/O.EXT.KMEG.FL.W.0036.000000T0000Z-160311T2000Z/
/NOMT1.2.ER.160310T2212Z.160311T0600Z.160311T1400Z.NO/
1147 AM CST THU MAR 10 2016

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the North Fork Obion River near Martin
* from Thursday March 10 until Friday March 11.
* At 11 AM Thursday the stage was...19.6 feet.
* Moderate flooding is forecast.
* Maximum forecast stage of 21.0 feet Friday March 11.
* Flood stage is 20.0 feet.
* Forecast to rise above flood stage by Thursday March 10 and 
  continue to rise to near 21.0 feet by Friday March 11. The river 
  will fall below flood stage by Friday March 11.
At 21.0 feet, Residents in the community of Rives should complete 
necessary flood precautions. Evacuations may be required. Extensive 
crop land flooding is occurring near the river in northeast Obion 
County and the northwest portion of Weakley County. Equipment and 
livestock should be moved to higher ground..  

&&

LAT...LON 3649 8909 3649 8872 3633 8872 3633 8909


$$

TNC113-111746-
/O.NEW.KMEG.FL.W.0042.160310T1747Z-160313T1200Z/
/JKNT1.1.ER.160310T1607Z.160311T1200Z.160313T0600Z.NO/
1147 AM CST THU MAR 10 2016

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the S.F. Forked Deer River at Jackson
* until Sunday March 13.
* At 11 AM Thursday the stage was...34.1 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 35.0 feet Friday March 11.
* Flood stage is 34.0 feet.
* The river rose above flood stage Thursday March 10 and will 
  continue rising to near 35.0 feet by Friday March 11. The river 
  will fall below flood stage Sunday March 13.
At 35.0 feet, The east bank of the South Fork of the Forked Deer 
River overflows flooding low lying areas of the University of 
Tennessee Agriculture Experiment Station..  

&&

LAT...LON 3572 8897 3566 8862 3544 8880 3559 8906


$$

TNC033-045-097-111746-
/O.CON.KMEG.FL.W.0032.000000T0000Z-000000T0000Z/
/HLST1.2.ER.160309T2153Z.160311T0600Z.000000T0000Z.NO/
1147 AM CST THU MAR 10 2016

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the S.F. Fork Forked Deer River near Halls
* until further notice.
* At 11 AM Thursday the stage was...11.1 feet.
* Minor flooding is occurring AND Moderate flooding is forecast.
* Maximum forecast stage of 13.5 feet Friday March 11.
* Flood stage is 9.0 feet.
* The river rose above flood stage Wednesday March 09 and will 
  continue rising to near 13.5 feet by  Friday March 11 then begin 
  falling.
At 14.0 feet, Flood water is flowing over several low lying roads 
near the river and access to low lying areas will be limited due to 
high water..  

&&

LAT...LON 3595 8948 3600 8940 3589 8932 3584 8940


$$

TNC047-157-111746-
/O.EXT.KMEG.FL.W.0033.000000T0000Z-160312T0745Z/
/ARLT1.2.ER.160310T1030Z.160311T0600Z.160312T0145Z.NO/
1147 AM CST THU MAR 10 2016

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Loosahatchie River at Loosahatchie River Near Arlington 2NE
* until Friday March 11.
* At 11 AM Thursday the stage was...20.7 feet.
* Minor flooding is occurring AND Moderate flooding is forecast.
* Maximum forecast stage of 22.0 feet Friday March 11.
* Flood stage is 20.0 feet.
* The river rose above flood stage Thursday March 10 and will 
  continue rising to near 22.0 feet by Friday March 11. The river 
  will fall below flood stage Friday March 11.
At 21.0 feet, Brief road is flooding. .  

&&

LAT...LON 3533 9005 3530 8980 3538 8964 3520 8964
      3524 8989 3522 9004             

$$

MSC137-143-111746-
/O.EXT.KMEG.FL.W.0034.000000T0000Z-160313T1700Z/
/SARM6.2.ER.160309T1545Z.160311T0600Z.160313T1100Z.NR/
1147 AM CST THU MAR 10 2016

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Coldwater River near Sarah
* until Sunday March 13.
* At 11 AM Thursday the stage was...23.5 feet.
* Minor flooding is occurring AND Moderate flooding is forecast.
* Maximum forecast stage of 24.5 feet Friday March 11.
* Flood stage is 18.0 feet.
* The river rose above flood stage Wednesday March 09 and will 
  continue rising to near 24.5 feet by Friday March 11. The river 
  will fall below flood stage Sunday March 13.
At 23.0 feet, Numerous homes in Marks are flooding..  

&&

LAT...LON 3481 9028 3481 9014 3452 9013 3452 9033
      3475 9033                       

$$

MSC119-111746-
/O.NEW.KMEG.FL.W.0043.160311T0000Z-160314T1435Z/
/MKSM6.1.ER.160311T0000Z.160312T0600Z.160314T0835Z.NR/
1147 AM CST THU MAR 10 2016

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Coldwater River at Marks
* from Thursday March 10 until Monday March 14.
* At 11 AM Thursday the stage was...38.2 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 40.5 feet Saturday March 12.
* Flood stage is 39.0 feet.
* Forecast to rise above flood stage by Thursday March 10 and 
  continue to rise to near 40.5 feet by Saturday March 12. The river 
  will fall below flood stage by Monday March 14.
At 41.0 feet, Widespread flooding of residential areas and farmland 
is occurring in Northern Quitman county. Numerous secondary roads are
flooded.  

&&

LAT...LON 3452 9042 3452 9013 3437 9007 3421 9010
      3421 9046 3443 9045             

$$

ARC021-055-MOC069-111746-
/O.NEW.KMEG.FL.W.0044.160312T0000Z-160313T0000Z/
/SFRA4.1.ER.160312T0000Z.160312T0000Z.160312T0000Z.NO/
1147 AM CST THU MAR 10 2016

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Saint Francis River near Saint Francis
* from Friday March 11 until Friday March 11.
* At 11 AM Thursday the stage was...18.2 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 22.0 feet Friday March 11.
* Flood stage is 22.0 feet.
At 22.0 feet, Several roads near Wilhelmina, Missouri are flooded. 
Recreational areas and large areas of agriculture land near the river
are flooded..  

&&

LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
      3633 9018 3649 9021             

$$

MSC119-111746-
/O.NEW.KMEG.FL.W.0045.160312T0600Z-160313T0000Z/
/LMGM6.1.ER.160312T0600Z.160312T0600Z.160312T1800Z.NO/
1147 AM CST THU MAR 10 2016

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Tallahatchie River near Lambert
* from Saturday March 12 until Saturday March 12.
* At 11 AM Thursday the stage was...30.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 32.0 feet Saturday March 12.
* Flood stage is 32.0 feet.
At 32.0 feet, Low lying farmland in northern Quitman County is 
flooded..  

&&

LAT...LON 3421 9046 3421 9010 3416 9013 3404 9013
      3401 9021 3408 9046             

$$

MSC135-111746-
/O.NEW.KMEG.FL.W.0046.160311T0206Z-160315T1500Z/
/SWNM6.1.ER.160311T0206Z.160312T0600Z.160315T0900Z.NR/
1147 AM CST THU MAR 10 2016

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Tallahatchie River near Swan Lake
* from Thursday March 10 until Tuesday March 15.
* At 11 AM Thursday the stage was...22.6 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 30.0 feet Saturday March 12.
* Flood stage is 26.0 feet.
* Forecast to rise above flood stage by Thursday March 10 and 
  continue to rise to near 30.0 feet by Saturday March 12. The river 
  will fall below flood stage by Tuesday March 15.
At 31.0 feet, Farmland flooding is extensive and access will be 
restricted in low lying areas..  

&&

LAT...LON 3398 9046 3390 9033 3389 9005 3381 9002
      3381 9046                       

$$
1 follow-up statement
976 
WGUS84 KMEG 110337
FLSMEG
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
937 PM CST THU MAR 10 2016

The Flood Warning is canceled for the Saint Francis River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued tomorrow morning or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map. Then select Rivers
and Lakes AHPS under current conditions.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

ARC021-055-MOC069-110407-
/O.CAN.KMEG.FL.W.0044.000000T0000Z-160313T0000Z/
/SFRA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
937 PM CST THU MAR 10 2016

Forecast information for
  Saint Francis River near Saint Francis
* At 09 PM Thursday the stage was 19.5 feet.
* No flooding is currently forecast.
* Maximum forecast stage of 21.0 feet Saturday March 12.
* Flood stage is 22.0 feet.
* Forecast...The river will rise to near 21.0 feet Saturday March 12.
* At 22.0 feet...Several roads near Wilhelmina, Missouri are flooded.
  Recreational areas and large areas of agriculture land near the 
  river are flooded.

&&

LAT...LON 3663 9014 3636 9000 3603 9028 3610 9038
      3633 9018 3649 9021             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Mar 10, 11:38 AM CST, 9 minutes earlier.

Area forecast discussion, Mar 10, 11:38 AM CST, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
1138 AM CST THU MAR 10 2016

.UPDATE...
UPDATED FOR 18Z AVIATION DISCUSSION BELOW.

&&

.PREV DISCUSSION... /ISSUED 1021 AM CST THU MAR 10 2016/

UPDATE...

A MAJOR HYDROLOGIC EVENT IS ONGOING ACROSS THE MID-SOUTH AS THE
REGION PREPARES FOR ANOTHER WAVE OF HEAVY RAINFALL THROUGH THE
AFTERNOON.

WIDESPREAD RAINFALL TOTALS OF 5-9" HAVE ALREADY BEEN RECORDED
ACROSS THE REGION WITH SOILS COMPLETED SATURATED. OF PARTICULAR
CONCERN IS ANOTHER ROUND OF TRAINING...HEAVY PRECIP WITH EMBEDDED
CONVECTION. RATES WITHIN THE CONVECTIVE PORTION OF THIS LINE ARE
APPROACHING 1-2" PER HOUR WHICH HAS THE POTENTIAL TO CREATE LIFE-
THREATENING FLASH FLOODING ACROSS PORTIONS OF NORTHWEST
MISSISSIPPI AND SOUTHWEST TENNESSEE THROUGH THE EARLY AFTERNOON.
AN ADDITIONAL 2-4" OF RAIN IS POSSIBLE WHICH WILL ALSO CONTRIBUTE
TO ONGOING RIVER FLOODING. THIS IS A POTENTIALLY DANGEROUS
SITUATION DEVELOPING WITH THE RISK OF EXCESSIVE RAINFALL
ESSENTIALLY MAXED OUT.

PRECIPITATION RATES WILL DECREASE FROM WEST TO EAST BY MID TO LATE
AFTERNOON AS A SUBTLE SHORTWAVE LIFTS NORTHEAST...BRINGING AN END
TO THE MORE SUBSTANTIAL FLASH FLOOD THREAT...WITH RIVER FLOODING
MOST CERTAINLY CONTINUING.

TVT

PREV DISCUSSION... /ISSUED 554 AM CST THU MAR 10 2016/

UPDATE...
UPDATED TO ADD 12Z AVIATION DISCUSSION.

PREV DISCUSSION... /ISSUED 321 AM CST THU MAR 10 2016/

DISCUSSION...

HEAVY RAIN WILL CONTINUE ACROSS MUCH OF THE MIDSOUTH TODAY. TWO
WEAK STATIONARY BOUNDARIES STRETCH ACROSS THE CWA THIS MORNING.
THE FIRST ONE STRETCHES FROM NEAR CAPE GIRARDEAU MISSOURI TO NEAR
SEARCY ARKANSAS. THE SECOND ONE STRETCHES FROM NEAR OXFORD
MISSISSIPPI TO CENTRAL LOUISIANA. HEAVY RAIN CONTINUES TO TRAIN
ALONG AND BETWEEN THESE TWO BOUNDARIES AS ANOMALOUS MOISTURE
CONTINUES TO ADVECT INTO THE REGION. WIDESPREAD THREE TO SIX
INCHES HAS FALLEN IN THIS CORRIDOR BETWEEN THE BOUNDARIES
INCLUDING ACROSS THE MEMPHIS METRO AREA. ISOLATED AMOUNTS AS HIGH
AS EIGHT INCHES HAVE OCCURRED OVER PORTIONS OF PHILLIPS COUNTY
ARKANSAS. SINCE FLASH FLOOD WARNINGS HAVE BEEN NEARLY CONTINUOUS
FROM THIS AFTERNOON...HAVE BEEN TRANSITIONING TO AREAL FLOOD
WARNINGS. AS A RESULT...WILL GO AHEAD AN TRANSITION THE FLASH
FLOOD WATCH TO A FLOOD WATCH AS FLOODING WILL BECOME MORE RIVER
ORIENTED. EXPECT ANOTHER WIDESPREAD TWO TO THREE INCHES COULD FALL
IN THIS CORRIDOR THROUGH THIS EVENING. A NUMBER OF RIVERS
INCLUDING THE WOLF...COLDWATER...NORTH FORKED DEER...AND THE OBION
RIVER HAVE RISEN QUITE A BIT SINCE YESTERDAY MORNING. THESE
RIVER BASINS WILL BE OF THE MOST CONCERN OVER THE NEXT 24 TO 48
HOURS.

THE UPPER LEVEL LOW RESPONSIBLE FOR THE HEAVY RAIN WILL CONTINUE
TO MEANDER ACROSS TEXAS SATURDAY. AS A RESULT...SHORTWAVES
ROTATING AROUND THE LOW WILL HELP SET OFF SEVERAL ROUNDS OF HEAVY
RAIN. EXPECT THAT BY THIS EVENING...RAIN MAY TAPER OFF SOME ACROSS
THE MIDSOUTH BUT ANOTHER SHORTWAVE WILL KICK OFF HEAVIER SHOWERS
AND THUNDERSTORMS ON FRIDAY THAT WILL LIFT NORTHWARD THROUGH THE
MIDSOUTH. ANOTHER LULL COULD OCCUR FRIDAY EVENING BEFORE ANOTHER
SHORTWAVE SETS OFF ROUND 3 OF HEAVIER CONVECTION ON SATURDAY. ON
SATURDAY...THE UPPER LOW WILL FINALLY BEING TO LIFT NORTHWARD AND
WEAKEN...OPENING UP AS A BROAD UPPER TROF. THIS WILL MOVE MOST OF
THE CONVECTION NORTH OF THE CWA DURING THE OVERNIGHT PERIODS
SATURDAY NIGHT. WITH SEVERAL ROUNDS OF HEAVY RAIN EXPECTED...THE
FLOOD POTENTIAL WILL REMAIN HIGH AND THE WATCH MAY NEED TO BE
EXPANDED INTO THE WEEKEND FOR PORTIONS OF THE AREA. FOR NOW WILL
KEEP THE EXPIRATION 6 PM FRIDAY EVENING. WOULD NOT BE SURPRISED TO
SEE AN ADDITIONAL RAINFALL AMOUNTS OF FOUR TO SIX INCHES FROM
TODAY INTO THE EARLY PART OF THE WEEKEND WHERE THE HEAVIEST RAIN
HAS ALREADY OCCURRED. IN PARTICULAR...ARES FROM UNION CITY
SOUTHWARD THROUGH THE MEMPHIS METRO AREA SOUTH INTO PHILLIPS
COUNTY ARKANSAS/COAHOMA COUNTY MISSISSIPPI.

AS THE UPPER TROF LIFTS NORTH SATURDAY NIGHT...ANOTHER ONE WILL
MOVE IN BY LATE SUNDAY AFTERNOON INTO MONDAY. THIS WILL BRING
ADDITIONAL RAINFALL TO THE ENTIRE MIDSOUTH AND ONLY AGGRAVATE
ONGOING FLOODING.

MODELS NOW SHOW A COLD FRONT MOVING INTO THE AREA TUESDAY NIGHT
INTO WEDNESDAY WHICH ONLY MAY CONTINUE THE WET PATTERN.

KRM

&&

.AVIATION...
18Z TAFS

MESOSCALE LOW WORKING UP THE DELTA AT 1730Z...FOCUSING HEAVY RAIN
AND INCREASED LIGHTENING ACTIVITY NEAR A STATIONARY BOUNDARY NEAR
MEM. COLDER CLOUD TOPS ON IR IMAGERY CONFIRMED INCREASED LIFT.

CONDITIONS SHOULD IMPROVE AT MEM...WITH RESPECT TO THUNDER AND
VSBY...AFTER 21Z BEHIND THE MESOSCALE LOW. IFR CIGS SHOULD STILL
BE COMMON THEREAFTER...IMMEDIATELY NORTH OF THE SURFACE FRONT
SAGGING SOUTH OF MEM.

PWB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
     PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR DUNKLIN-PEMISCOT.

MS...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR BENTON MS-COAHOMA-
     DESOTO-MARSHALL-PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.

TN...FLOOD WATCH THROUGH FRIDAY AFTERNOON FOR CARROLL-CROCKETT-DYER-
     FAYETTE-GIBSON-HARDEMAN-HAYWOOD-HENRY-LAKE-LAUDERDALE-
     MADISON-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Mar 10, 3:48 AM CST, 7 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
348 AM CST THU MAR 10 2016

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-111230-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
348 AM CST THU MAR 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF HEAVY RAIN ARE LIKELY THROUGH TONIGHT ACROSS ALL OF
EAST ARKANSAS...THE MISSOURI BOOTHEEL...NORTHWEST MISSISSIPPI AND
MUCH OF WEST TENNESSEE. FLASH FLOODING WILL BE POSSIBLE. IN
ADDITION...RIVERS WILL BEGIN TO RISE. PEOPLE LIVING ALONG THE
RIVER BASINS IN THE FLOOD WATCH AREA NEED TO STAY TUNED TO THE
LATEST RIVER FORECASTS AND POTENTIAL FLOOD WARNINGS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

PERIODS OF HEAVY RAIN WILL CONTINUE THROUGH AT LEAST LATE FRIDAY
AFTERNOON ACROSS EAST ARKANSAS...THE MISSOURI BOOTHEEL..NORTHWEST
MISSISSIPPI AND MUCH OF WEST TENNESSEE. HAZARDOUS HEAVY RAIN MAY
CONTINUE THROUGH THE WEEKEND. FLASH FLOODING WILL CONTINUE TO BE
POSSIBLE. IN ADDITION...THE HEAVY RAIN WILL LEAD TO AN ELEVATED
RISK OF FLOODING ALONG RIVER BASINS IN THE FLOOD WATCH. PEOPLE
LIVING ALONG THESE RIVERS NEED TO STAY TUNED TO THE LATEST RIVER
FORECASTS AND POTENTIAL FLOOD WARNINGS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT REPORTS OF HEAVY RAIN
AND ANY FLOODING ARE WELCOME.

KRM

In the hours before

Local storm report, Mar 10, 7:07 AM CST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
707 AM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 AM     FLOOD            5 E HERNANDO            34.83N 89.90W
03/10/2016                   DESOTO             MS   EMERGENCY MNGR

            HOLLY SPRINGS RD CLOSED DUE TO WATER COVERING ROADWAY. 6
            TO 8 INCHES OF WATER COVERING RD. NOT DRIVABLE.

&&

JPM
Local storm report, Mar 10, 7:46 AM CST, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
746 AM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0741 AM     FLOOD            1 W LAKE CORMORANT      34.90N 90.23W
03/10/2016                   DESOTO             MS   BROADCAST MEDIA

            CITIZEN RESUED FROM SUBMERGED CAR ON HWY 61 IN DESOTO
            COUNTY

&&

JPM
Local storm report, Mar 10, 8:26 AM CST, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
826 AM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 AM     FLOOD            FRIENDSHIP              35.91N 89.24W
03/10/2016                   CROCKETT           TN   EMERGENCY MNGR

            COUNTY EM REPORTS MORE THAN 10 ROADS CLOSED DUE TO
            FLOODING AROUND THE COUNTY

&&

JPM
Local storm report, Mar 10, 9:01 AM CST, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
901 AM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0859 AM     FLOOD            CRENSHAW                34.50N 90.19W
03/10/2016                   PANOLA             MS   EMERGENCY MNGR

            SANDBAGGING ONGOING TO PROTECT 12 HOMES IN THE CRENSHAW
            AREA AND ANOTHER 3 HOMES IN THE CURTIS STATION AREA.

&&

JPM
Local storm report, Mar 10, 9:27 AM CST, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
927 AM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 AM     FLOOD            BEMIS                   35.58N 88.83W
03/10/2016                   MADISON            TN   CO-OP OBSERVER

            SEVERAL ROADS THROUGHOUT BEMIS COVERED WITH WATER. COOP
            OBSERVER REPORTS 5.52 INCH STORM TOTAL RAIN.

&&

JPM
Local storm report, Mar 10, 11:33 AM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1133 AM CST THU MAR 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLOOD            2 N RED BANKS           34.86N 89.58W
03/10/2016                   MARSHALL           MS   PUBLIC

            MOORE ROAD FLOODED NORTH OF RED BANKS. OVER ONE FOOT OF
            WATER COVERING THE ROAD.

&&

JPM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 7:11 PM CSTFlash Flood WarningMEGDunklin5 hr
Mar 9, 11:26 PM CSTAreal Flood WarningMEGDunklin, Pemiscot8 hr
Mar 10, 3:40 AM CSTFlood WatchMEGDunklin, Pemiscot12 hr
Mar 10, 7:08 AM CSTAreal Flood WarningMEGDunklin, Pemiscot6 hr
Mar 10, 3:24 PM CSTFlash Flood WatchMEGDunklin, Pemiscot4 days
Mar 9, 11:20 PM CSTAreal Flood WarningMEGCrittenden, Cross, Lee, Phillips, St. Francis8 hr
Mar 9, 11:24 PM CSTAreal Flood WarningMEGCraighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis8 hr
Mar 10, 6:57 AM CSTAreal Flood WarningMEGCrittenden, Cross, Lee, Phillips, St. Francis6 hr
Mar 10, 7:05 AM CSTAreal Flood WarningMEGCraighead, Crittenden, Cross, Mississippi, Poinsett, St. Francis6 hr
Mar 10, 10:44 AM CSTFlash Flood WarningMEGPhillips3 hr
Mar 10, 11:13 AM CSTFlash Flood WarningMEGCrittenden3 hr
Mar 10, 1:39 PM CSTAreal Flood WarningMEGCrittenden, Cross, Lee, Phillips, St. Francis6 hr
Mar 10, 1:45 PM CSTAreal Flood WarningMEGSt. Francis6 hr

Nearby

River Flood Warnings in Arkansas, 2016River Flood Warnings in Missouri, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.